# SDR K11A2020112400027

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 45,637 hours, 25,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL WINDOW FRAME CORROSION STA 850-870 LEFT.
